Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Koroleva, Yulia Olegovna

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4
Presentations: 1

Number of views:
This page:302
Abstract pages:721
Full texts:372
References:124
E-mail:

http://www.mathnet.ru/eng/person52370
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. Yu. O. Koroleva, M. H. Strömqvist, “$\Gamma$-convergence of oscillating thin obstacles”, Eurasian Math. J., 4:4 (2013),  88–100  mathnet
2011
2. G. A. Chechkin, Yu. O. Koroleva, L.-E. Persson, P. Wall, “A new weighted Friedrichs-type inequality for a perforated domain with a sharp constant”, Eurasian Math. J., 2:1 (2011),  81–103  mathnet  mathscinet  zmath
3. R. R. Gadyl'shin, Yu. O. Koroleva, G. A. Chechkin, “On the asymptotics of a solution of a boundary value problem in a domain perforated along boundary”, Vestnik Chelyabinsk. Gos. Univ., 2011, 14,  27–36  mathnet
2010
4. Yu. O. Koroleva, “On a Friedrichs-type inequality in a three-dimensional domain aperiodically perforated along a part of the boundary”, Uspekhi Mat. Nauk, 65:4(394) (2010),  199–200  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 65:4 (2010), 788–790  isi  elib  scopus

Presentations in Math-Net.Ru
1. On equations modeling blood flow in thin vessels
Yu. O. Koroleva
Internaional conference «Modern Mathematical Physics. Vladimirov-95»
November 13, 2018 18:00   

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021